research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
Properties of fuzzy absolute value on R and Properties Finite Dimensional Fuzzy Normed Space

Authors: Jehad R. Kider --- Ahmed H. Ali
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2018 Volume: 59 Issue: 2B Pages: 909-916
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The first aim in this paper is to introduce the definition of fuzzy absolute value on the vector space of all real numbers R then basic properties of this space are investigated. The second aim is to prove some properties that finite dimensional fuzzy normed space have


Article
Properties of Compact fuzzy Normed Space

Authors: Jehad R. Kider --- Noor A. Kadhum
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2018 Volume: 10 Issue: 3 Pages: Math 27-34
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper we recall the definition of fuzzy norm then basic properties of fuzzynormed space is recalled after that we introduced the definition of compact fuzzynormed space. Then basic properties of compact fuzzy normed space is proved.

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2018 (2)